advertisement
Question
Posted by: Klaudija | 2011-11-10

Alli

Hi again Doc
Thanks for your advise in regards to the " Sticky Platelett"  issue.
I would like to know if it would be safe for me to take the " Alli"  diet capsules? Any advise is appreciated.

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Klaudija
Glad I could be of assistance. I don't know if you are taking any medications like Ecotrin or warfarin for the clotting problem? If so, you would need to check if a medication like Alli containing orlistat will interfere with the absorption and/or working of the anticlotting medication. I would recommend that you ask your pharmacist just to be safe. My copy of MIMS does mention that there may be interactions between warfarin and other oral anticoagulants and orlistat. Just also check with the pharmacist if taking a medication like orlistat which reduces uptake of fats and fat-soluble vitamins from the diet can affect blood clotting.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011-11-10

Dear Klaudija
Glad I could be of assistance. I don't know if you are taking any medications like Ecotrin or warfarin for the clotting problem? If so, you would need to check if a medication like Alli containing orlistat will interfere with the absorption and/or working of the anticlotting medication. I would recommend that you ask your pharmacist just to be safe. My copy of MIMS does mention that there may be interactions between warfarin and other oral anticoagulants and orlistat. Just also check with the pharmacist if taking a medication like orlistat which reduces uptake of fats and fat-soluble vitamins from the diet can affect blood clotting.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement